American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Piotr Niemiec. Isometry groups of proper metric spaces. Trans. Amer. Math. Soc. 366 (2014) 2597-2623.
Abstract, references, and article information   
View Article: PDF

[2] Zoltán T. Balogh. On collectionwise normality of locally compact, normal spaces . Trans. Amer. Math. Soc. 323 (1991) 389-411. MR 989571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Doug Curtis, Tadeusz Dobrowolski and Jerzy Mogilski. Some applications of the topological characterizations of the sigma-compact spaces $l\sp{2}\sb{f}$ and $\Sigma $ . Trans. Amer. Math. Soc. 284 (1984) 837-846. MR 743748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. H. Stone. Applications of the theory of Boolean rings to general topology . Trans. Amer. Math. Soc. 41 (1937) 375-481. MR 1501905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia